Skip to main content
Article
Reconfiguring polygonal linkage to maximize area
Journal of Combinatorial Mathematics and Combinatorial Computing
  • Rama Venkat, University of Nevada, Las Vegas
  • Laxmi P. Gewali, University of Nevada, Las Vegas
Document Type
Article
Publication Date
1-1-2003
Permissions
Use Find in Your Library, contact the author, or use interlibrary loan to garner a copy of the article. Publisher copyright policy allows author to archive post-print (author’s final manuscript). When post-print is available or publisher policy changes, the article will be deposited
Citation Information
Rama Venkat and Laxmi P. Gewali. "Reconfiguring polygonal linkage to maximize area" Journal of Combinatorial Mathematics and Combinatorial Computing Vol. 64 (2003) p. 171 - 180
Available at: http://works.bepress.com/laxmi_gewali/2/